Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 12, NWS Northern Indiana

June 11, 2015LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Jun 11, 2015, 9:32 PM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Jun 13, 2015, 10:00 AM CDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 9:32 PM CDT (02:32 UTC)
In effect from
Jun 13, 2015, 10:00 AM CDT
Expired
Jun 16, 2015, 1:00 AM CDT
In force
63 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WGUS43 KIWX 120232
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1032 PM EDT THU JUN 11 2015

...The National Weather Service in Northern Indiana has issued a 
flood warning for the following rivers...

  Kankakee River at Davis Route 30 affecting La Porte...St. Joseph and
  Starke Counties

.The combination of recent heavy rainfall and more rain on Friday will 
lead to minor flooding on the Kankakee River this weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-130232-
/O.NEW.KIWX.FL.W.0012.150613T1500Z-150616T0600Z/
/DAVI3.1.ER.150613T1500Z.150614T0000Z.150615T0600Z.NO/
932 PM CDT THU JUN 11 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis Route 30
* from Saturday morning to late Monday night.
* At 9 PM Thursday the stage was 9.1 feet and steady.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning 
  and crest near 10.2 feet around  7 PM Saturday June 13 and fall 
  below flood stage around  1 AM Monday June 15.
* at 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
1 follow-up statement
084 
WGUS83 KIWX 130124
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
924 PM EDT FRI JUN 12 2015

...The flood warning is cancelled for the following rivers...
 
  Kankakee River at Davis Route 30 affecting La Porte...St. Joseph and
  Starke Counties
 
.Heavy rain within thunderstorms this week has led to increased flow
along the rivers. The Kankakee River is expected to remain below flood
stage this weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-130154-
/O.CAN.KIWX.FL.W.0012.000000T0000Z-150616T0600Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
824 PM CDT FRI JUN 12 2015

The Flood Warning is cancelled for
  The Kankakee River at Davis Route 30
* At 8 PM Friday the stage was 9.2 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.2 feet Friday 
  evening. The river will continue falling.
* at 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 9.6 feet which occurred 
  on Dec 8 2004.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:48 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 11, 6:48 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT THU JUN 11 2015

.SYNOPSIS...
ISSUED AT 432 PM EDT THU JUN 11 2015

A LOW PRESSURE SYSTEM OVER NORTH MISSOURI WILL MOVE NORTHEAST TO
LAKE ONTARIO BY FRIDAY EVENING... CAUSING SCATTERED SHOWERS AND
THUNDERSTORMS THIS EVENING AND TONIGHT. SOME SEVERE STORMS AND
LOCALLY HEAVY RAINFALL IS POSSIBLE IN THIS TIMEFRAME. LOWS TONIGHT
WILL RANGE FROM MID 60S NORTH TO THE LOWER 70S SOUTH... WITH HIGHS
FRIDAY MAINLY IN THE LOWER TO MIDDLE 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 347 PM EDT THU JUN 11 2015

STALLED FRONTAL ZONE ACROSS NRN INDIANA MIXING SLOWLY NORTH THIS
AFTN. MOISTURE POOLING ALONG FRONT RESULTING IN MODERATE INSTABILITY
WITH MLCAPE2-2.5KJ/KG. ONLY SGFNT FORCING ATTM IS WK CONVERGENCE
ALONG THIS BOUNDARY... WHICH CONVECTIVE ALLOWING MODELS SUGGEST
WILL BE SUFFICIENT TO CAUSE SCT TSTMS TO DEVELOP THIS AFTN. 0-6KM
SHEAR IN VCNTY AND NORTH OF THE FRONT IS SUBSTANTIAL... IN THE
30-40KT RANGE... SO SOME STORMS THAT DO DEVELOP COULD BE SVR.
SHRTWV OVER THE PLAINS MOVG TO THE MID MS VALLEY TONIGHT WILL
LIKELY CAUSE MORE WIDESPREAD CONVECTION CURRENTLY OVER ERN IA TO
MOVE INTO NWRN ZONES LATE TONIGHT...SPREADING E-SE ACROSS THE CWA
FRIDAY. WITH STEERING WINDS NEARLY PARALLEL TO THE SFC FRONT...
TRAINING CELLS PSBL AND GIVEN PWATS FORECAST AS HIGH AS 2" IN THE
WARM SECTOR... ADDED HEAVY RAINFALL TO THE WX GRIDS FOR LATE
TONIGHT AND FRIDAY. WILL REMAIN MUGGY TONIGHT WITH LOWS RANGING
FROM THE M60S NORTH TO THE L70S SOUTH. CLOUDS AND MORE WIDESPREAD
SHOWERS FRIDAY SHOULD LIMIT DIURNAL RISES FRIDAY WITH HIGHS
EXPECTED TO BE IN THE L-M80S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 347 PM EDT THU JUN 11 2015

FRONTAL BOUNDARY OSCILLATING BETWEEN THE LOWER LAKES AND OHIO VALLEY
WILL KEEP PERIODIC CHANCES FOR SHOWERS/STORMS IN THE FORECAST FOR
MUCH OF THE EXTENDED PERIOD...

LOW AMPLITUDE SHORTWAVE WILL SHIFT EAST OF THE AREA BY SATURDAY WITH
TRAILING FRONT SETTLING INTO OR JUST SOUTH OF OUR FAR SOUTHERN ZONES
BY PEAK HEATING. MORNING LIKELY STARTS OUT CLOUDY/COOLER WITH AREAS
OF LIGHT DRIZZLE/RAIN POSSIBLE NEAR EXITING/WEAK SFC REFLECTION
...WITH A FEW STORMS POSSIBLE ALONG TRAILING BOUNDARY BY MID-LATE
AFTERNOON FAR SOUTH (DEPENDING ON WHERE BOUNDARY ENDS UP AND HOW
MUCH HEATING OCCURS).

THE NEXT LEAD/FOUR CORNERS SHORTWAVE WILL LIFT ENE TOWARD THE UPPER
MIDWEST/WESTERN LAKES BY LATER SATURDAY NIGHT/SUNDAY. RESULTING
DOWNSTREAM THETA-E SURGE WITH FRONTAL ZONE LIFTING BACK NORTH COULD
RESULT IN A PERIOD OF SHOWERS/THUNDER DURING THIS TIME...BEST
CHANCES NW IN/SW MI CLOSER TO SHORTWAVE TRACK. BETTER CHANCES FOR
SHOWERS/STORMS AND LOCALLY HEAVY RAINFALL ARRIVE SUNDAY NIGHT INTO
MONDAY AS A MORE PRONOUNCED PLUME OF GULF MOISTURE FOLDS IN. THIS
WILL OCCUR IN ADVANCE OF A COLD FRONT TIED TO A LARGER SCALE
SHORTWAVE TROUGH PROPAGATING THROUGH CENTRAL CANADA/FAR NORTHERN
TIER OF US BY EARLY NEXT WEEK. OTHERWISE...TEMPS NEAR TO ABOVE
NORMAL ANTICIPATED THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 739 PM EDT THU JUN 11 2015

STALLED FRONTAL BOUNDARY EXTENDS ACROSS NRN INDIANA THIS EVENING
WITH CONVECTION NOW MOVING NORTHEAST ACROSS SOUTHERN MI. BOUNDARY
EXPECTED TO LIFT NORTH OF NRN INDIANA TONIGHT WHILE THE LOW
PRESSURE SYSTEM AND COLD FRONT APPROACH THE SOUTHERN GTLKS THROUGH
FRI. HAVE DELAYED THE ONSET OF PRECIPITATION AT SBN UNTIL 12Z FRI
AS THE COLD FRONT DRAWS CLOSER TO THE AREA. INTRODUCED PRECIP AT
FWA FOR FRI AFTN. EXPECT A MID DECK TO OVERSPREAD SBN OVERNIGHT
AND FWA BY MORNING THEN LOWERING TO MVFR DURING THE DAY. WINDS
WILL BE PRIMARILY SSW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MF
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...MF

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 11, 3:58 AM CDT, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT THU JUN 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-120900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD
CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS ONCE AGAIN ON FRIDAY.
ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO NEXT
WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS.
SEVERE WEATHER MAY BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN
FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THERE
IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FRIDAY. ADDITIONAL
STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
STRONG STORMS ARE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Local storm report, Jun 11, 4:44 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
544 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLOOD            ELKHART                 41.68N  85.98W
06/11/2015                   ELKHART            IN   TRAINED SPOTTER

            STREET FLOODING OF 6 TO 8 INCHES OF WATER IN ELKHART.

&&

BENTLEY
Local storm report, Jun 11, 4:58 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
558 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HEAVY RAIN       3 N MISHAWAKA           41.71N  86.15W
06/11/2015  M2.35 INCH       ST. JOSEPH         IN   BROADCAST MEDIA

            FELL IN 90 MINUTES.

&&

BENTLEY
Local storm report, Jun 11, 5:01 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             MIDDLEBURY              41.68N  85.71W
06/11/2015  M1.00 INCH       ELKHART            IN   PUBLIC

            SEVERAL PICTURES OF QUARTER SIZED HAIL.

&&

BENTLEY
Local storm report, Jun 11, 5:04 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
604 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             SHIPSHEWANA             41.67N  85.58W
06/11/2015  M1.25 INCH       LAGRANGE           IN   TRAINED SPOTTER

            PICTURE SENT ON TWITTER OF HALF DOLLAR SIZED HAIL.

&&

BENTLEY
Local storm report, Jun 11, 5:43 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             WSW OSCEOLA             41.67N  86.08W
06/11/2015  M1.50 INCH       ST. JOSEPH         IN   PUBLIC

            HAIL THE SIZE OF PING PONG BALLS WAS REPORTED IN
            OSCEOLA

&&

BENTLEY
Local storm report, Jun 11, 5:53 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     1 E ROSELAND            41.72N  86.23W
06/11/2015                   ST. JOSEPH         IN   PUBLIC

            SEMI BLOWN OVER ON THE TOLL ROAD NEAR THE NOTRE DAME
            EXIT. PICTURE FROM TWITTER.

0445 PM     HAIL             1 S MISHAWAKA           41.65N  86.16W
06/11/2015  E0.75 INCH       ST. JOSEPH         IN   TRAINED SPOTTER

0445 PM     TSTM WND GST     MISHAWAKA               41.66N  86.16W
06/11/2015  E55 MPH          ST. JOSEPH         IN   STORM CHASER

0445 PM     HAIL             MISHAWAKA               41.66N  86.16W
06/11/2015  M0.88 INCH       ST. JOSEPH         IN   STORM CHASER

0448 PM     TSTM WND DMG     NILES                   41.83N  86.25W
06/11/2015                   BERRIEN            MI   PUBLIC

            TWITTER PICTURE OF POLE BARN ROOFING MATERIAL STREWN
            THROUGHOUT THE LOWES PARKING LOT IN NILES.

0453 PM     TSTM WND DMG     KNOX                    41.30N  86.63W
06/11/2015                   STARKE             IN   PUBLIC

            MULTIPLE REPORTS OF TREES AND POWERLINES DOWN IN KNOX.

0504 PM     HAIL             WSW OSCEOLA             41.67N  86.08W
06/11/2015  M1.50 INCH       ST. JOSEPH         IN   PUBLIC

            HAIL THE SIZE OF PING PONG BALLS WAS REPORTED IN
            OSCEOLA

0522 PM     FLOOD            ELKHART                 41.68N  85.98W
06/11/2015                   ELKHART            IN   TRAINED SPOTTER

            STREET FLOODING OF 6 TO 8 INCHES OF WATER IN ELKHART.

0532 PM     HEAVY RAIN       4 ENE MISHAWAKA         41.68N  86.10W
06/11/2015  M2.52 INCH       ST. JOSEPH         IN   COCORAHS

            FELL IN THE PAST 80 MINUTES.

0553 PM     HAIL             MIDDLEBURY              41.68N  85.71W
06/11/2015  M1.00 INCH       ELKHART            IN   PUBLIC

            SEVERAL PICTURES OF QUARTER SIZED HAIL.

0557 PM     HEAVY RAIN       3 N MISHAWAKA           41.71N  86.15W
06/11/2015  M2.35 INCH       ST. JOSEPH         IN   BROADCAST MEDIA

            FELL IN 90 MINUTES.

0557 PM     HAIL             SHIPSHEWANA             41.67N  85.58W
06/11/2015  M1.25 INCH       LAGRANGE           IN   TRAINED SPOTTER

            PICTURE SENT ON TWITTER OF HALF DOLLAR SIZED HAIL.

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:15 AM CDTSpecial Weather StatementIWXHuntington, Wells30 min
Jun 12, 11:30 AM CDTSevere Thunderstorm WarningIWXAdams, Wells45 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningIWXPulaski, White47 min
Jun 12, 3:18 PM CDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White42 min
Jun 12, 3:25 PM CDTFlash Flood WarningIWXWhite6 hr
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningIWXWhite34 min
Jun 12, 4:00 PM CDTSpecial Weather StatementIWXCass30 min
Jun 12, 4:22 PM CDTSpecial Weather StatementIWXMiami23 min
Jun 12, 4:41 PM CDTSpecial Weather StatementIWXGrant34 min
Jun 12, 5:07 PM CDTSpecial Weather StatementIWXHuntington23 min

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.